# SDR DALA2016040702693

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON OTBD AFT CORNER OF RT WING OTBD FLAP INBD GUIDE VAVE LOWER SURFACE BS XV1=211 CANT.  OTBD AFT CORNER OF RT WING OTBD FLAP INBD GUIDE VANE LOWER SURFACE BS XVI=211 WAS REPAIRED IAW ER/A 521198-14MA, REV ORIGINAL.
